Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 306 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Read this article

 


    Article Cited by others

CASE REPORT

Levofloxacin-induced acute psychosis

Moorthy Nagaraja, Raghavendra N, Venkatarathnamma P N

Year : 2008| Volume: 50| Issue : 1 | Page no: 57-58

   This article has been cited by
 
1 Neurotoxicidad por levofloxacino: a propósito de un caso y una revisión
M. Iglesias-Otero,M. Portela-Romero
SEMERGEN - Medicina de Familia. 2015;
[Pubmed]  [Google Scholar] [DOI]
2 Acute psychosis presenting in a patient with systemic lupus erythematosus: Answers
Sheena Sharma,Melissa A. Lerman,Mark P. Fitzgerald,Rebecca L. Ruebner
Pediatric Nephrology. 2015;
[Pubmed]  [Google Scholar] [DOI]
3 Cycloserine-induced psychosis in a young female with drug-resistant tuberculosis
Bhawna Sharma,Rahul Handa,Kadam Nagpal,Swayam Prakash,Pankaj Kumar Gupta,Rakesh Agrawal
General Hospital Psychiatry. 2014;
[Pubmed]  [Google Scholar] [DOI]
4 Electroanalysis of antitubercular drugs in pharmaceutical dosage forms and biological fluids: A review
Neeta Thapliyal,Rajshekhar V. Karpoormath,Rajendra N. Goyal
Analytica Chimica Acta. 2014;
[Pubmed]  [Google Scholar] [DOI]
5 Toolbox: Neuropsychiatric adverse effects of antimicrobial agents
Shuang Ouyang,Erica C. Hoot,Danielle N. Gionet,Michelle L. Ingalsbe,LeAnne N. Moore,Lindsay A. Morris,Christine A. Ruh,Judith M. Hyatt
Mental Health Clinician. 2013; 3(5): 219
[Pubmed]  [Google Scholar] [DOI]
6 Delirium superimposed on Charles Bonnet syndrome: A case study
Jennifer J. Yeager
Geriatric Nursing. 2013;
[Pubmed]  [Google Scholar] [DOI]
7 Levofloxacin induced delirium with psychotic features in a young patient
Vikas Raj,T.V.S.P. Murthy
Medical Journal Armed Forces India. 2013; 69(4): 404
[Pubmed]  [Google Scholar] [DOI]
8 Moxifloxacin-Induced Delirium With Hallucinations
Hina Tasleem,Ramaswamy Viswanathan
Psychosomatics. 2011; 52(5): 472
[Pubmed]  [Google Scholar] [DOI]